- Research Article
- Open Access
Upper Semicontinuity of Solution Maps for a Parametric Weak Vector Variational Inequality
© Z. M. Fang and S. J. Li. 2010
- Received: 7 March 2010
- Accepted: 9 July 2010
- Published: 26 July 2010
- Banach Space
- Linear Operator
- Euclidean Space
- Generalize Linearization
- Convex Cone
A vector variational inequality (VVI, in short) was first introduced by Giannessi  in the setting of finite-dimensional Euclidean space. Later on, it was studied and generalized to infinite-dimensional spaces. Existences of the solutions for VVI have been studied extensively in various versions; see [2–6] and references therein.
Stability of the solution map for VVI or vector equilibrium problems is an important topic in optimization theory. A great deal of papers have been denoted to study the semicontinuity and continuity of the solution maps; see [7–18] and references therein. All results of the stability of the solution map for VVI in the literature are obtained based on continuity of the operator. It is well known that -hemicontinuity is weaker than continuity. In this paper, our aim is to investigate the upper semicontinuity of the solution map for a parametric weak vector variational inequality associated to a -hemicontinuous and weakly -pseudomonotone operator.
Definition 1.2 (see ).
Proposition 1.3 (see [6, Generalized Linearization Lemma]).
Then the following are obtained.
In this section, we mainly discuss the upper semicontinuity of the solution map for (PWVVI).
Thus, for any sequence with and for any , there exist and a subsequence of such that . By Proposition 1.5 and Lemma 2.1, we have is u.s.c at . From the arbitrariness of , we can get is u.s.c on . The proof is complete.
In [7–10], the upper semicontinuity of the solution map for has been discussed based on the continuity of the operator. Note that -hemicontinuity is weaker than continuity. Moreover, together with the assumption of weakly -pseudomonotonicity, -hemicontinuity may not derive the continuity of the operator. Thus, it is necessary to investigate the upper semicontinuity of the solution map for associated to a -hemicontinuous and weakly -pseudomonotone operator. Now we give an example to illustrate our result.
The authors would like to thank two anonymous referees for their valuable comments and suggestions, which helped to improve the paper. This research was partially supported by the National Natural Science Foundation of China (Grant no. 10871216) and Chongqing University Postgraduates Science and Innovation Fund (Project no. 201005B1A0010338).
- Giannessi F: Theorems of alternative, quadratic programs and complementarity problems. In Variational Inequalities and Complementarity Problems. Edited by: Cottle RW, Giannessi F, Lions JL. John Wiley & Sons, New York, NY, USA; 1980:151–186.Google Scholar
- Chang S-S, Lee BS, Chen Y-Q: Variational inequalities for monotone operators in nonreflexive Banach spaces. Applied Mathematics Letters 1995, 8(6):29–34. 10.1016/0893-9659(95)00081-ZMathSciNetView ArticleMATHGoogle Scholar
- Chen GY: Existence of solutions for a vector variational inequality: an extension of the Hartmann-Stampacchia theorem. Journal of Optimization Theory and Applications 1992, 74(3):445–456. 10.1007/BF00940320MathSciNetView ArticleMATHGoogle Scholar
- Huang N-J, Fang Y-P: On vector variational inequalities in reflexive Banach spaces. Journal of Global Optimization 2005, 32(4):495–505. 10.1007/s10898-003-2686-zMathSciNetView ArticleMATHGoogle Scholar
- Lee B-S, Lee G-M: Variational inequalities for -pseudomonotone operators in nonreflexive Banach spaces. Applied Mathematics Letters 1999, 12(5):13–17. 10.1016/S0893-9659(99)00050-6MathSciNetView ArticleMATHGoogle Scholar
- Yu SJ, Yao JC: On vector variational inequalities. Journal of Optimization Theory and Applications 1996, 89(3):749–769. 10.1007/BF02275358MathSciNetView ArticleMATHGoogle Scholar
- Cheng YH, Zhu DL: Global stability results for the weak vector variational inequality. Journal of Global Optimization 2005, 32(4):543–550. 10.1007/s10898-004-2692-9MathSciNetView ArticleMATHGoogle Scholar
- Li SJ, Chen CR: Stability of weak vector variational inequality. Nonlinear Analysis: Theory, Methods & Applications 2009, 70(4):1528–1535. 10.1016/j.na.2008.02.032MathSciNetView ArticleMATHGoogle Scholar
- Li SJ, Chen GY, Teo KL: On the stability of generalized vector quasivariational inequality problems. Journal of Optimization Theory and Applications 2002, 113(2):283–295. 10.1023/A:1014830925232MathSciNetView ArticleMATHGoogle Scholar
- Khanh PQ, Luu LM: Lower semicontinuity and upper semicontinuity of the solution sets and approximate solution sets of parametric multivalued quasivariational inequalities. Journal of Optimization Theory and Applications 2007, 133(3):329–339. 10.1007/s10957-007-9190-4MathSciNetView ArticleMATHGoogle Scholar
- Chuong TD, Yao JC, Yen ND: Further results on the lower semicontinuity of efficient point multifunctions. Pacific Journal of Optimization 2010, 6: 405–422.MathSciNetMATHGoogle Scholar
- Chuong TD, Huy NQ, Yao JC: Stability of semi-infinite vector optimization problems under functional perturbations. Journal of Global Optimization 2009, 45(4):583–595. 10.1007/s10898-008-9391-xMathSciNetView ArticleMATHGoogle Scholar
- Chuong TD, Huy NQ, Yao JC: Pseudo-Lipschitz property of linear semi-infinite vector optimization problems. European Journal of Operational Research 2010, 200(3):639–644. 10.1016/j.ejor.2009.01.004MathSciNetView ArticleMATHGoogle Scholar
- Gong XH, Kimura K, Yao J-C: Sensitivity analysis of strong vector equilibrium problems. Journal of Nonlinear and Convex Analysis 2008, 9(1):83–94.MathSciNetMATHGoogle Scholar
- Kimura K, Yao JC: Semicontinuity of solution mappings of parametric generalized vector equilibrium problems. Journal of Optimization Theory and Applications 2008, 138(3):429–443. 10.1007/s10957-008-9386-2MathSciNetView ArticleGoogle Scholar
- Kimura K, Yao J-C: Semicontinuity of solution mappings of parametric generalized strong vector equilibrium problems. Journal of Industrial and Management Optimization 2008, 4(1):167–181.MathSciNetView ArticleMATHGoogle Scholar
- Kimura K, Yao J-C: Sensitivity analysis of solution mappings of parametric vector quasi-equilibrium problems. Journal of Global Optimization 2008, 41(2):187–202. 10.1007/s10898-007-9210-9MathSciNetView ArticleMATHGoogle Scholar
- Kimura K, Yao J-C: Sensitivity analysis of solution mappings of parametric generalized quasi vector equilibrium problems. Taiwanese Journal of Mathematics 2008, 12(9):2233–2268.MathSciNetMATHGoogle Scholar
- Aubin J-P, Ekeland I: Applied Nonlinear Analysis, Pure and Applied Mathematics. John Wiley & Sons, New York, NY, USA; 1984:xi+518.Google Scholar
- Kien BT: On the lower semicontinuity of optimal solution sets. Optimization 2005, 54(2):123–130. 10.1080/02331930412331330379MathSciNetView ArticleMATHGoogle Scholar
- Ferro F: A minimax theorem for vector-valued functions. Journal of Optimization Theory and Applications 1989, 60(1):19–31. 10.1007/BF00938796MathSciNetView ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.